# SDR 06FDEA1366

- Difficulty date: April 10, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Cracked
- Location: Bs 5-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK COMPARTMENT SEAT TRACK FOUND WITH CORROSION AT STA 5-20   RBL 27. CARRIED OUT REPAIR IAW SRM 53-70-00.
